Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 270, NWS Jackson, MS

June 19, 2007Attala County, Choctaw County, Montgomery County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 12:27 PM CDT for Attala County, Choctaw County, Montgomery County, Mississippi. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 12:27 PM CDT (17:27 UTC)
Expired
Jun 19, 2007, 1:30 PM CDT
In force
63 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Attala County, MS, Choctaw County, MS, Montgomery County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 12:35 PM CDTTSTM WND DMGKilmichael, MSSEVERAL TREES WERE BLOWN DOWN AROUND TOWN.
Jun 19, 12:56 PM CDTTSTM WND DMGSallis, MSNUMEROUS TREES REPORTED DOWN IN SALLIS AND MCCOOL.
Jun 19, 1:00 PM CDTTSTM WND DMGKosciusko, MSTREE REPORTED DOWN ON A HOUSE IN KOSCIUSKO.
Jun 19, 1:18 PM CDTTSTM WND DMG2 Ne French Camp, MSA FEW TREES WERE BLOWN DOWN ON POWER LINES. ONE POWER LINE WAS DOWN ON RAYBURN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 10:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 191727
SVRJAN
MSC007-019-097-191830-
/O.NEW.KJAN.SV.W.0270.070619T1727Z-070619T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1227 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATTALA COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF KOSCIUSKO...
  CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHERN MONTGOMERY COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 130 PM CDT

* AT 1227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR POPLAR CREEK...OR
  ABOUT 14 MILES SOUTHEAST OF WINONA...AND MOVING SOUTH AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES EAST OF HESTERVILLE BY 1240 PM CDT...
  8 MILES EAST OF KOSCIUSKO BY 1250 PM CDT...
  SMYRNA BY 100 PM CDT...
  ZAMA BY 105 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3349 8926 3343 8966 3331 8966 3293 8986
      3295 8932 3313 8931 3322 8914

$$

CME
3 follow-up statements
000 
WWUS54 KJAN 191743
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1243 PM CDT TUE JUN 19 2007

MSC007-019-097-191830-
/O.CON.KJAN.SV.W.0270.000000T0000Z-070619T1830Z/
MONTGOMERY MS-CHOCTAW MS-ATTALA MS-
1243 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT 
FOR ATTALA...CHOCTAW AND SOUTHERN MONTGOMERY COUNTIES...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FRENCH CAMP...OR ABOUT
19 MILES SOUTHEAST OF WINONA...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEIR BY 1250 PM CDT...
  MCCOOL AND 7 MILES NORTHEAST OF ETHEL BY 1255 PM CDT...
  7 MILES NORTHEAST OF ZAMA BY 115 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3349 8926 3338 8963 3328 8967 3293 8986
      3295 8932 3313 8931 3322 8914

$$

CME
000 
WWUS54 KJAN 191755
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT TUE JUN 19 2007

MSC097-191805-
/O.CAN.KJAN.SV.W.0270.000000T0000Z-070619T1830Z/
MONTGOMERY MS-
1255 PM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...

LAT...LON 3341 8916 3323 8973 3293 8986 3295 8932
      3313 8931 3322 8914

$$

MSC007-019-191830-
/O.CON.KJAN.SV.W.0270.000000T0000Z-070619T1830Z/
CHOCTAW MS-ATTALA MS-
1255 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR ATTALA AND CHOCTAW COUNTIES...

AT 1255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FRENCH CAMP...OR ABOUT
16 MILES NORTHEAST OF KOSCIUSKO...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCCOOL BY 100 PM CDT...
  8 MILES NORTHEAST OF ZAMA BY 120 PM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3341 8916 3323 8973 3293 8986 3295 8932
      3313 8931 3322 8914

$$

CME
000 
WWUS54 KJAN 191805
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT TUE JUN 19 2007

MSC007-019-191830-
/O.CON.KJAN.SV.W.0270.000000T0000Z-070619T1830Z/
CHOCTAW MS-ATTALA MS-
105 PM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR ATTALA AND CHOCTAW COUNTIES...

AT 105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR ETHEL...OR ABOUT 6
MILES NORTHEAST OF KOSCIUSKO...MOVING SOUTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SMYRNA BY 110 PM CDT...
  ZAMA BY 120 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.


LAT...LON 3342 8909 3314 8966 3293 8986 3295 8932
      3313 8931 3322 8914

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:31 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 19, 10:31 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT TUE JUN 19 2007

.UPDATE...SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THIS MORNING
ACROSS THE NORTHEASTERN PART OF THE CWFA. THIS RAINFALL IS VERY
BENEFICIAL TO THIS AREA WHICH IS IN A SERIOUS DROUGHT SITUATION. DUE
TO THE TRAINING OF SOME CELLS AND ESTIMATED STORM TOTALS APPROACHING
5 INCHES IN GRENADA COUNTY...ISOLATED FLASH FLOODING IS POSSIBLE
THIS MORNING.

THE UPPER FEATURE WHICH IS ASSOCIATED WITH THE STORMS WILL MOVE
SLOWLY EAST THIS AFTERNOON. THE WIDESPREAD ACTIVITY WILL LIFT SLOWLY
EAST BUT ADDITIONAL ACTIVITY IS EXPECTED TO DEVELOP AND BRING
BENEFICIAL RAIN TO THE REST OF THE CWFA. A POCKET OF WINDS FROM 850
TO 500 MB SHOULD BE STRONG ENOUGH TO ALLOW STORMS TO ORGANIZE THIS
AFTERNOON. THUS...HAVE INCREASED THE SEVERE WIND PROBS AND BEEFED UP
THE WORDING IN THE HAZARDOUS WEATHER OUTLOOK. KEPT CATEGORICAL POPS
GOING WITH NO CHANGES TO HIGH TEMPS.

SPC WILL BE ISSUING A SEVERE THUNDERSTORM WATCH FOR MUCH OF CWFA
WHICH IS CONSISTENT WITH CURRENT THINKING.

&&

.AVIATION...SHOWER AND THUNDERSTORM ACTIVITY AFFECTING KMEI AND KGTR
THIS MORNING WITH SOME LOW CEILINGS IN MOST LOCATIONS. EXPECT STORMS
TO DEVELOP AND AFFECT TAF SITES THIS AFTERNOON. STRONG WINDS ARE
POSSIBLE IF STRONGER STORMS AFFECT THE SITES.

&&

SW

.PREVIOUS DISCUSSION...TODAY AND TONIGHT...RIGHT OFF THE BAT THIS
MORNING...RADAR SHOWS A GOOD BIT OF CONVECTION OCCURRING OVER AREAS
MAINLY ALONG AND WEST OF THE NATCHEZ TRACE PARKWAY.  THIS ACTIVITY
IS ASSOCIATED WITH AN UPPER LEVEL TROUGH THAT CONTINUES TO SHIFT
EAST INTO AND OVER THE FORECAST AREA.  I EXPECT THIS TREND TO
CONTINUE THROUGHOUT THE DAY TODAY WITH BETTER COVERAGE EXISTING THIS
AFTERNOON...ESPECIALLY IN THE CENTRAL AND SOUTHERN PORTIONS OF THE
FORECAST AREA WHERE THE BEST INSTABILITY WILL EXIST...AS A SURFACE
BOUNDARY TO THE NORTHWEST DROPS SOUTHEAST INTO THE FORECAST AREA.

WITH THE BEFORE MENTIONED UPPER TROUGH STILL MAKING ITS PRESENCE
FELT OVER THE AREA...COUPLED WITH THE SURFACE BOUNDARY... PLENTY OF
DEEP MOISTURE AND INSTABILITY AVAILABLE TO TAP INTO OVER THE
AREA...IN ADDITION TO DAYTIME HEATING...WE SHOULD SEE THE BEST RAIN
CHANCES WEVE SEEN IN A WHILE THROUGHOUT THE DAY TODAY OVER THE
ENTIRE FORECAST AREA.  ITS POSSIBLE THAT SOME OF THE STORMS THAT
DEVELOP OVER THE AREA TODAY...AND EVEN LINGERING INTO
TONIGHT...COULD BECOME SEVERE WITH HAIL AND STRONG DAMAGING WINDS
BEING THE MAIN CONCERNS.  ILL CONTINUE TO MENTION THIS IN THE HWO.

I DID UP RAIN CHANCES JUST A TAD ACROSS THE DELTA TONIGHT JUST TO
KEEP AT LEAST A SLIGHT CHANCE IN FOR THAT AREA IN THE EVENT SOME
ACTIVITY IS STILL ON GOING DURING THE EARLY EVENING.  RAIN CHANCES
SHOULD HOWEVER BEGIN TO DECREASE FROM NORTHWEST TO SOUTHEAST TONIGHT
AS THE UPPER TROUGH CLEARS THE AREA TO THE EAST AND THE SURFACE
BOUNDARY PUSH THROUGH THE FORECAST AREA TO THE SOUTHEAST DURING THE
OVERNIGHT HOURS.  BEHIND THE UPPER TROUGH AND THE SURFACE
BOUNDARY...HIGH PRESSURE TO THE NORTHWEST ALONG WITH AN UPPER RIDGE
TO THE WEST WILL BEGIN TO BUILD INTO THE REGION BE EARLY WEDNESDAY
MORNING. /19/

WEDNESDAY THROUGH THIS WEEKEND...MODEL TENDENCY FOR DEEP MOISTURE TO
BE DRIVEN OUT OF THE AREA QUICKER CONTINUES WITH THE LATEST RUNS AND
WEDNESDAY LOOKS LIKE A DRY DAY FOR THE ENTIRE AREA NOW. SHARPLY
DRIER AIR SHOULD MOVE IN WEDNESDAY NIGHT AND THURSDAY WITH SFC
DEWPOINT TEMPS EXPECTED TO FALL INTO THE MID/UPPER 50S ALONG AND
EAST OF THE INTERSTATE 55 CORRIDOR. A GENERALLY DRY WEATHER PATTERN
WILL PERSIST THROUGH THE WEEKEND AS THE SUBTROPICAL RIDGE REBUILDS
OVER THE AREA. LOOK FOR SURFACE HUMIDITY TO CREEP UPWARD IN THE
MODIFYING AIRMASS WHILE HIGH TEMPS REMAIN SLIGHTLY ABOVE READINGS
TYPICAL OF LATE JUNE. /EC/

&&

.AVIATION...LOW CEILINGS...VISIBILITIES...AND CONVECTION WILL BE THE
MAIN FORECASTING OBSTACLES THROUGHOUT THE DAY TODAY AT ALL TAF
SITES.  JUST WITH THE RICH LOW LEVEL MOISTURE OVER THE ENTIRE
AREA...CEILINGS SHOULD REMAIN IN THE MVFR CATEGORY TODAY...AND COULD
LOCALLY BECOME IFR ALONG WITH VISIBILITIES IF CONVECTION IS
OBSERVED.  CONVECTION WILL END FROM THE NORTHWEST TONIGHT...AND
CONTINUE INTO THE SOUTHEAST EARLY WEDNESDAY MORNING AS THE BOUNDARY
PUSHES THROUGH THE AREA.  HOWEVER...MVFR...TO LOCALLY IFR...
VISIBILITIES AND CEILINGS COULD STILL BE POSSIBLE AS A RESULT OF FOG
THAT COULD DEVELOP EARLY WEDNESDAY MORNING AS A RESULT OF THE WET
SOIL LEFT OVER FROM TUESDAYS CONVECTION. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       87  70  94  64 /  95  20   4   3
MERIDIAN      87  68  93  59 / 100  40   4   6
VICKSBURG     88  70  94  64 /  83  16   4   3
HATTIESBURG   88  71  95  63 /  82  40   5   1
NATCHEZ       88  70  91  63 /  74  21   5   2
GREENVILLE    87  68  92  65 /  79  15   4   1
GREENWOOD     86  68  93  62 /  91  15   4   1

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

19/EC
Hazardous weather outlook, Jun 19, 11:55 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1155 AM CDT TUE JUN 19 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
200930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1155 AM CDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL RACE SOUTHEAST ACROSS
CENTRAL AND SOUTHEASTERN MISSISSIPPI THIS AFTERNOON. THIS LINE OF
STORMS IS CAPABLE OF PRODUCING WIDESPREAD WINDS IN EXCESS OF 60 MPH
WITH A FEW SPOTS EXCEEDING 75 MPH. ISOLATED LARGE HAIL IS ALSO
POSSIBLE WITH THESE STORMS.

SOME OF THESE ISOLATED SEVERE STORMS COULD LINGER INTO TONIGHT.

HEAVY RAIN WILL MOVE ACROSS THE SAME AREAS REPEATEDLY THIS
AFTERNOON. SOME FLASH FLOODING IS POSSIBLE MAINLY AROUND GRENADA
COUNTY WHERE STORM TOTAL RAINFALL AMOUNTS COULD EXCEED 8 INCHES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND INTO THE EARLY EVENING
HOURS TONIGHT. OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH
NEXT MONDAY JUNE 25TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCW

In the hours before

Special weather statement, Jun 19, 9:58 AM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
958 AM CDT TUE JUN 19 2007

MSZ058-191530-
CLARKE MS-
958 AM CDT TUE JUN 19 2007

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 9 MILES NORTHWEST OF STONEWALL AT 958 AM CDT...MOVING EAST AT
25 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CLARKE COUNTY...INCLUDING THE CITY OF QUITMAN...SHOULD
MONITOR THIS STORM CLOSELY.

CME
Local storm report, Jun 19, 10:37 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1037 AM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     4 S MONTPELIER          33.66N 88.95W
06/18/2007                   CLAY               MS   UTILITY COMPANY

            TREES DOWN ON POWER LINES, MAINLY ACROSS THE S AND SW
            PORTION OF THE COUNTY.

&&

CME
Local storm report, Jun 19, 11:30 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1130 AM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      GRENADA                 33.78N 89.81W
06/19/2007                   GRENADA            MS   EMERGENCY MNGR

            WATER IN HOUSES AND APARTMENTS IN THE CITY OF GRENADA.
            NUMEROUS ROADS FLOODED. HIGHWAY 51 NORTH HAS 3 TO 4 FEET
            OF WATER.

&&

JCULIN
Special weather statement, Jun 19, 11:33 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1133 AM CDT TUE JUN 19 2007

MSZ018-019-025-191705-
BOLIVAR MS-SUNFLOWER MS-LEFLORE MS-
1133 AM CDT TUE JUN 19 2007

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED OVER DREW AT 1133 AM CDT...MOVING SOUTH AT 35 MPH.

THIS LINE OF STORMS IS INTENSIFYING AND COULD BECOME SEVERE.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN BOLIVAR...LEFLORE AND SUNFLOWER COUNTIES...INCLUDING THE
CITIES OF CLEVELAND...DREW...PARCHMAN...RULEVILLE AND SHELBY...SHOULD
MONITOR THIS STORM CLOSELY.

CME
Local storm report, Jun 19, 11:45 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0103 AM     TSTM WND DMG     LAKE PROVIDENCE         32.81N 91.18W
06/19/2007                   EAST CARROLL       LA   EMERGENCY MNGR

            CONSIDERABLE AMOUNT OF TREE DAMAGE. PATH OF THE STORM WAS
            FROM THE SOUTHEAST AND MOVED ACROSS THE LAKE TO THE
            NORTHWEST. POSSIBLE TORNADO.

0103 AM     HAIL             LAKE PROVIDENCE         32.81N 91.18W
06/19/2007  E0.75 INCH       EAST CARROLL       LA   EMERGENCY MNGR

            PENNY HAIL REPORTED IN LAKE PROVIDENCE

0105 AM     LIGHTNING        LAKE PROVIDENCE         32.81N 91.18W
06/19/2007                   EAST CARROLL       LA   EMERGENCY MNGR

            FOUR HOUSES ON FIRE DUE TO LIGHTNING

&&

JCULIN
Local storm report, Jun 19, 12:21 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1221 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND GST     GREENWOOD               33.52N 90.19W
06/19/2007  E60.00 MPH       LEFLORE            MS   TRAINED SPOTTER

            60 MPH WIND REPORTED. LIMBS ALSO DOWN.

&&

JCULIN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:56 AM CDTSevere Thunderstorm WarningJANIssaquena34 min
Jun 19, 1:24 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey36 min
Jun 19, 4:58 AM CDTSevere Thunderstorm WarningJANCarroll32 min
Jun 19, 5:23 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery23 min
Jun 19, 5:52 AM CDTSevere Thunderstorm WarningJANBolivar38 min
Jun 19, 6:31 AM CDTSevere Thunderstorm WarningJANBolivar44 min
Jun 19, 10:05 AM CDTFlash Flood WarningJANGrenada115 min
Jun 19, 10:23 AM CDTSevere Thunderstorm WarningJANClarke67 min
Jun 19, 11:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada60 min
Jun 19, 11:47 AM CDTFlash Flood WarningJANGrenada118 min
Jun 19, 11:56 AM CDTSevere Thunderstorm WarningJANLeflore34 min
Jun 19, 12:13 PM CDTSevere Thunderstorm WarningJANHolmes47 min
Jun 19, 12:52 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo53 min
Jun 19, 12:57 PM CDTSevere Thunderstorm WarningJANHumphreys18 min
Jun 19, 1:00 PM CDTSevere Thunderstorm WarningJANLeake45 min
Jun 19, 1:03 PM CDTSevere Thunderstorm WarningJANHolmes12 min
Jun 19, 1:12 PM CDTSevere Thunderstorm WarningJANWinston63 min
Jun 19, 1:33 PM CDTSevere Thunderstorm WarningJANNeshoba57 min
Jun 19, 1:34 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin71 min
Jun 19, 1:35 PM CDTSevere Thunderstorm WarningJANScott55 min
Jun 19, 1:46 PM CDTSevere Thunderstorm WarningJANNewton63 min
Jun 19, 2:00 PM CDTSevere Thunderstorm WarningJANSimpson, Smith60 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningJANCopiah39 min
Jun 19, 2:23 PM CDTSevere Thunderstorm WarningJANJasper39 min
Jun 19, 2:34 PM CDTSevere Thunderstorm WarningJANLauderdale56 min
Jun 19, 2:37 PM CDTSevere Thunderstorm WarningJANWarren53 min
Jun 19, 2:48 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln72 min
Jun 19, 2:57 PM CDTSevere Thunderstorm WarningJANJones43 min
Jun 19, 2:58 PM CDTSevere Thunderstorm WarningJANCovington47 min
Jun 19, 3:17 PM CDTSevere Thunderstorm WarningJANFranklin58 min
Jun 19, 3:22 PM CDTSevere Thunderstorm WarningJANForrest53 min
Jun 19, 3:24 PM CDTSevere Thunderstorm WarningJANAdams51 min
Jun 19, 3:27 PM CDTSevere Thunderstorm WarningJANLamar, Marion63 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.